# SDR A6WA201140924

- Difficulty date: September 9, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON SHROUD PANEL 699BB IS CHAFED.  BLENDED RT AILERON SHROUD PANEL 699BB IAW SRM 51-12-00 MAT LOSS, .009 REMAINING MAT IS WITHIN SERVICEABLE LIMITS IAW REO 601R-57-60-020.
